# SDR HALA2009080500352

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 28,457 hours, 5,437 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 50084376
- Part serial: 1954
- Condition: Malfunctioned
- Location: Oil Scavenge
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L ENG OIL QTY 12 QTS AFTER START, 10 QTS AT TOP OF DESCENT, THEN 18 QTS AFTER SHUT DOWN.  R&R LT ENG SCAVENGE OIL PUMP PER AMM 79-21-04 TO STEP 3.E.(15)08/06/09. AMM 79-21-04 STEP 3 F (1) TO (6)PENDING. ENG GRD RUN COMPLETED, NO LEAKS NOTED.
